Classes with negative coefficients and starlike with respect to other points II

Suzeini Abdul Halim, and Maslina Darus, and Aini Janteng , (2006) Classes with negative coefficients and starlike with respect to other points II. Tamkang Journal of Mathematics, 37 (4). pp. 345-354. ISSN 00492930

[img]
Preview
PDF
232Kb

Official URL: http://journals.math.tku.edu.tw/index.php/TKJM/art...

Abstract

A class Ss*T(α, β, σ, k) of functions f which are analytic and univalent in the open unit disk D = {z : |z| < 1} given by f(z) = z - Σn=2∞anz n and satisfying the condition |zf′(z)/f(z)-f(-z) - k| < β|αzf′(z)/f(z) - f(-z) - (2σ - k) for 0 ≤ α ≤ 1, 0 < β ≤ 1, 0 ≤ σ ≤1/2 < k ≤ 1, z ∈ D, is introduced and studied. An analogous class Sc*T(α, β, σ, k) and Ssc*T(α, β, σ, k) are also examined

Item Type:Article
Uncontrolled Keywords:Analytic, Starlike with respect to symmetric points, Univalent
Subjects:Q Science > QA Mathematics
ID Code:7335
Deposited By:IR Admin
Deposited On:21 Oct 2013 16:35
Last Modified:23 Feb 2015 09:56

Repository Staff Only: item control page


Browse Repository
Collection
   Articles
   Book
   Speeches
   Thesis
   UMS News
Search
Quick Search

   Latest Repository

Link to other Malaysia University Institutional Repository

Malaysia University Institutional Repository